Login      Sign Up
Chat with a Doctor
#MedicalCase

Viral fever with stomach upset, mucous secretion and intermittent feeling of loose motion (General Medicine)

Dr. Shakti Mishra., B.P.T, M.I.A.F.T, M.I.A.P, M.P.T

 

Medical Case Details:

A patient presenting with high fever (viral fever) since six days and started taking medicines since three days now.
*Taking Azithromysin, Dolo 650 and Rablet for acidity.
*Now the fever is almost gone with around 100 fr temperature.

But the patient has developed upset stomach with mucous secretion and intermittent feeling of loose motion since one day.

Can anybody tell me the reason and the solution for it?

Waiting for an immediate answer.

 


    Discussions


    Dr. Damanjit Duggal
    Internal Medicine Physician

    Antibiotic induced,pl add a probiotic and if fever does not settle a hemogram is warranted

    08.Oct, 08:59pm

    Dr. Shakti Mishra
    Nutritionist

    Thank you for the answer doctor, but wanted to ask what next course of medicine can be given to the patient for such condition for stomach upset.

    08.Oct, 09:04pm

    Dr. Prasanth S
    General Practitioner

    Might be Clostridium Difficile infection.you can try Metronidazole 400mg tid

    ▲ 1
    09.Oct, 05:37pm

    Dr. Prasanth S
    General Practitioner

    And ofcourse stop azithromycin

    09.Oct, 05:37pm

    Dr. Amiya Kumar Chattopadhyay
    Cardiologist

    It may simply due to azithromycin.
    As soon as you stop the medicine it will pass off

    10.Oct, 03:40pm

    Dr. Shakti Mishra
    Nutritionist

    Thank u so much for the answers.

    10.Oct, 07:24pm

    Dr. Surapu Ramadevi
    General Practitioner

    How you come to the diagnosis of viral fever? what other options you ruled out?

    14.Oct, 01:25pm

    Dr. Aurangzebl Afzal
    Nephrologist

    Fever needs to worked up a little more rigorously
    Get a complete blood count

    Diarrhea can be drug induced or due to antibiotics
    But even enteric fever , dengue and any other viral illness can be associated with drug induced diarrhea

    15.Oct, 10:36am

    Dr. Shakti Mishra
    Nutritionist

    Complete blood count was done by the patient , which ruled out viral fever and other vitals clear.

    17.Oct, 12:19pm

    Dr. Srushti Bhat
    General Practitioner

    Yeah patient has developed Pseudomembranous colitis due to the antibiotics (Which were not needed since the infection was Viral). Treat with Metronidazole

    20.Oct, 05:56pm

    Dr. Sahil Bawa
    General Practitioner

    Your patient most probably developed C. Diff infection. Your next step should be to stop the offending drug which is azithromycin in your case. Then start metronidazole. I am attaching a file to help you better guide the treatment in this regard.
    Hope this helps.

    24.Oct, 05:57pm

    Dr. Shakti Mishra
    Nutritionist

    Thank u doctors for such suggestions .

    25.Oct, 01:15pm

    Dr. Potnuru Srinivaasa Sudhakar
    Homeopathic Physician

    There are many drugs in homeopathic system of medicine for counter effect of antibiotics. According to your patient's symptoms, it seems to be side effect of antibiotics. Why don't you suggest homeopathy for solve above problem.
    HOMOEO MEDICINES INCLUDE NUX.VOM, Cortisonum.
    THE SAME ANTIBIOTIC DRUG PREPARED AS HOMEOPATHIC MEDICINE BY HOMEOPATHIC PROCEDURE.(tautopathically).

    26.Oct, 12:13pm

    Dr. Parth R Goswami

    Stomach pain and diarrhea is the side effects of azithromycin drug.
    Stoppage of azithromycin will resolve diarrhea by its own

    04.Mar, 12:20am



Are you a doctor?

Please Login to comment or ask a question.

New to icliniq? Sign Up Now